# SDR ERAA079874

- Difficulty date: May 9, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N134EH
- Make and model: Bolkms BO105S
- Aircraft serial: 635
- Aircraft time: 12,201 hours
- System (JASC): 3110 · Instrument Panel
- Part: Warning Light
- Part number: 6607190A
- Part serial: B036023X
- Condition: Inoperative
- Location: Cockpit
- Part time: 486 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH IS INOPERABLE.  T OIL LIGHT WILL NOT COME ON.
